I used to use the nuvaring but because of my family history of breast cancer and my migraines, I was taken off of it. I've tried other progesterone only contraceptives and they failed miserably. I just had my first Depo shot back in March and this is my first period while being on it. Problem is-I've had my period since April 10th. I'm scared. The flow is very very heavy and I'm a mess. How long should this last? When should I call my doctor?
Posts You May Be Interested In
My psychiatrist phoned me today and asked me to tell him about my side effects. He said they were debilitating and to go off the medication immediately i.e. cold turkey. I asked him shouldn't I go down slowly because of withdrawal effects, but he said my side effects are worse than the withdrawal. I have not been on lamotrigine very long, I am currently only on 75 mg, so I will hope for the best!...
Ok here are all my diagnosis! Bipolar, Adhd, PTSD, Anxiety... I never know which one is active at any given time! I can't figure it out! There are a lot of similar symptoms that overlap! I am taking medications, and working to heal my childhood trauma although not professionally, but with help of a few others with similar problems, and our collective experiences in recovery....It's sort of blind...